Convergence analysis of some multivariate Markov chains using stochastic monotonicity

Mukherjee, Nabanita, Khare, Kshitij . The Annals of Applied Probability 2013. 23 (2) :811-833

Locate this article in:

Bibtex

@article{CIS-319284,
  Author = {Mukherjee, Nabanita and Khare, Kshitij},
  Title = {Convergence analysis of some multivariate Markov chains using stochastic monotonicity},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {2},
  Year = {2013},
  Pages = {811--833},
  Keywords = {}
}

Similar articles